| Model Number |
QVM2-D-HM |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Spectrum medical conducted an investigation of the reported fault and confirmed the level sensor did not operate as intended.There was no visible damage to the level sensor or the port.
Event or Problem Description
The level sensor was triggering inappropriately when there was sufficient volume in the reservoir.Spectrum medical considers this to be a reportable event despite there being no patient involvement.